Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

User609833

Veteran Member
  • Total Reviews

    0
  • Content Count

    166
  • Joined

  • Last visited

  • Days Won

    2

User609833 last won the day on July 22 2017

User609833 had the most liked content!

Community Reputation

27 Good

1 Follower

About User609833

  • Rank
    Member

Recent Profile Visitors

1186 profile views
  1. So an entire rectangular section of my skin starting on the bridge of my nose to under my eye is indented and slightly shinier than the surrounding skin. I really think something else is going on, this is so not normal. With this pic you can see another one of my spontaneous indented scars and if you know what to look for you should be able to see the rectangular patch by my nose.
  2. I picked up another prescription for the steroid last night. Now I have those tiny bumps on my lips again (sandpaper lips). I don't know what's causing the tiny bumps on my forehead but my lips I'm guessing I'm having a reaction to something in sunscreen. When I tried CeraVe AM, the next day I got the sandpaper lips and started getting rashes on my face. So I stopped that. Now I tried Vanicream Sport SPF 35 on Thursday, and it's two applications later and I have sandpaper lips again and getting
  3. I don't know, what do you cleanse with? Yeah I've had dry mouth for over a year now (had it before Accutane), and my lips are so insanely shriveled and then I have whatever is going on with the side of my lips on my skin. Physically I can't handle it anymore. I feel like I'm going to die from dehydration 24/7 for OVER A YEAR NOW. I need things to get better, ugh. I just started a new job today but I was so physically uncomfortable. Don't know how I can work until I get better, but there's no
  4. Another update: Woke up with my entire forehead covered in bumps again.
  5. Just an update: I was prescribed a topical steroid alongside Accutane to help with my lips. I used it during my course and after as well. At one point I had to use it on the skin on the sides of my mouth because I got angular cheilitis. Now, I have what I assume to be stretch marks/striae on the left side of my mouth and on my chin for some reason. They're grey in color, and the side of my lip always feels cold or wet. I can only assume this is from the steroid. I'm at such a loss. Here's the p
  6. You know you have to wait at least 6 months after Accutane to work on your scars, right? Unless maybe you're just getting fillers? Your dermatologist is not doing it right. No, still got lines and scars. A few days ago I got a whitehead on my nose that I had to "pop" in the morning and there's still an indent from my fingernail pressing into my nose. Nothing noticeable but still, hope that goes away.
  7. Not really anything worth noting. On Monday I'll officially be 1 month post-Accutane. How bout you?
  8. Umm.. No. The opposite is true. Get as little sun exposure as possible and wear sunscreen 24/7 rain or shine. Sun exposure will make them WORSE. It's common sense, if you go out in the sun your skin gets darker.
  9. Scars don't always appear immediately after the wound/acne heals. They may pop up some time after. I had a tiny pimple on my forehead during Accutane, and when it dried up and just needed to be flaked off, I scratched it away with my fingernail. Some time later I woke up with an indented fingernail print scar. Yeah, definitely not happy about that.
  10. Wait, they prescribed those all at once?
  11. You've been off Accutane for TWO days... You're not gonna get your lips back yet. I'm curious, I was prescribed a topical steroid for my lips during my Accutane course, but I haven't heard anyone else say they were too. Shouldn't that be the norm?
  12. Yeah I know that now, it never happened before which caught off guard. It's not like it hurts but ya know, it's there and it's dry. Yep never again. It's okay, everyone's been there. Sometimes things that worked before can mess you up! Just moisturize it a ton is my advice.
  13. I learned my lesson from trying to squeeze and pick at those types of pimples. Alternate between moisturizing and I would highly recommend trying Nexcare Acne Absorbing Covers. Edit: Didn't realize this was an old post. But oh my gosh, ignore the recommendation of using lemon or toothpaste. NO!
×